MathSciNet Relay Station
MathSciNet bibliographic data
MR2504405 (2010g:60015) 60B15 (05C80 60E10 60E15)
Meshulam, R.; Wallach, N. Homological connectivity of random $k$-dimensional complexes. Random Structures Algorithms 34 (2009), no. 3, 408–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement